I had PCOD and was in Oral Contraceptives for 5 years of my life. As soon as I left them, I lost massive amount of hair from the frontal side of the scalp. I am sure DHT is the culprit.
I did not try anything medication yet. Just on keratin and protein tablets and Anaphase shampoo. Please suggest what I can do to immediately stop this hair loss and also regrow hair..Please help!
If the hair loss occurred as a result of coming off the pill, it’s likely that this is temporary hair loss and it *should* stop naturally. However I would strongly advise giving your hair a helping hand (as big a helping hand as possible).
If all clear on those points follow the steps I explain in my eBook. The key factors for you are:
- to make sure you remove any built-up DHT from your scalp, which may be inhibiting growth and causing further hair loss
- To increase blood circulation in the scalp as much as possible to help feed the hair
- To consume foods that provide your body with an abundance of the raw materials required for growing hair
I also explain how to normalise your hormonal balance in the eBook, which will be particularly useful to you.
If you follow the instructions in the eBook you should have no trouble stopping your hair loss and regrowing lost hair. Some of the instructions are designed for more severe cases of hair loss than yours, but actually, these are all worth doing – as I think it’s worth doing everything you can to help kick your hair back in to ‘growth mode’.
You can download the eBook from here:
If you download my eBook you also get access to my personal email address so you can contact me as often as you like, as well as the 8 track audio program for training your mind to react calmly in stressful situations.
How to Trigger Rapid Hair Growth
Enter your email address to get the secret to rapid hair growth.